Alert archive / Ohio / River Flood Warnings in 2014

River Flood Warning 42, NWS Cleveland, OH

April 30, 2014Lorain County, Ohio

NWS Cleveland, OH issued this river flood warning at Apr 30, 2014, 4:02 PM EDT for Lorain County, Ohio. It took effect at Apr 30, 2014, 8:00 PM EDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2014, 4:02 PM EDT (20:02 UTC)
In effect from
Apr 30, 2014, 8:00 PM EDT
Expired
May 1, 2014, 5:16 PM EDT
In force
21 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Lorain County, OH

The radar

The Cleveland radar (KCLE), 25 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River at Elyria (ELRO1). The gauge peaked at 10.11 ft at May 1, 2014, 8:00 AM EDT.

actionminormoderate5101504/3005/0105/02
Action stage
7 ft
Minor stage
9.5 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04200500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

740 
WGUS41 KCLE 302002
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
402 PM EDT WED APR 30 2014

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-010402-
/O.NEW.KCLE.FL.W.0042.140501T0000Z-140502T1000Z/
/ELRO1.1.ER.140501T0000Z.140501T1200Z.140502T0400Z.NO/
402 PM EDT WED APR 30 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK RIVER AT ELYRIA
* FROM THIS EVENING UNTIL FRIDAY MORNING
* AT  3:00 PM WEDNESDAY THE STAGE WAS...9.0 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.5 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND RISE TO NEAR
  10.0 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY EARLY FRIDAY MORNING.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$
4 follow-up statements
424 
WGUS81 KCLE 010232
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1032 PM EDT WED APR 30 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA
  MAHONING RIVER AT LEAVITTSBURG
  MAHONING RIVER AT YOUNGSTOWN
  KILLBUCK CREEK NEAR KILLBUCK
  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-011032-
/O.EXT.KCLE.FL.W.0042.000000T0000Z-140502T0900Z/
/ELRO1.1.ER.140430T2320Z.140501T1200Z.140502T0300Z.NO/
1032 PM EDT WED APR 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT 9:00 PM WEDNESDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 10.0 FEET BY THURSDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THURSDAY NIGHT.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$

OHC075-169-011031-
/O.CON.KCLE.FL.W.0040.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.140501T0600Z.000000T0000Z.NO/
1032 PM EDT WED APR 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT 10:00 PM WEDNESDAY THE STAGE WAS 16.2 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.3 FEET BY THURSDAY 
  MORNING THEN BEGIN FALLING.
* AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE
  OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621...
  STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES 
  COUNTY FAIRGROUNDS INUNDATED. 
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
  


$$

OHC155-011031-
/O.EXT.KCLE.FL.W.0043.140501T0600Z-140501T1200Z/
/LEAO1.1.ER.140501T0600Z.140501T0600Z.140501T0600Z.NO/
1032 PM EDT WED APR 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT LEAVITTSBURG.
* AT 9:15 PM WEDNESDAY THE STAGE WAS 9.6 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE LATE 
  TONIGHT.
* AT 11.0 FEET...FLOOD WATERS MAY BEGIN TO AFFECT OPERATIONS IN 
  INDUSTRIAL LOW LYING AREAS IN TOWN.
* AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF 
  LEAVITTSBURG.

$$

OHC099-011031-
/O.EXT.KCLE.FL.W.0044.000000T0000Z-140501T1312Z/
/YGWO1.1.ER.000000T0000Z.140501T0030Z.140501T0712Z.NO/
1032 PM EDT WED APR 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT YOUNGSTOWN.
* AT 9:15 PM WEDNESDAY THE STAGE WAS 10.3 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY EARLY 
  THURSDAY MORNING.
* AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN.  
  LOW LYING SECONDARY ROADS MAY BE FLOODED.

$$

OHC155-011031-
/O.CON.KCLE.FL.W.0041.000000T0000Z-140501T2321Z/
/PHAO1.1.ER.140430T0857Z.140430T1500Z.140501T1721Z.UU/
1032 PM EDT WED APR 30 2014

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT 10:00 PM WEDNESDAY THE STAGE WAS 9.4 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS FORECAST.
* AT 11.0 FEET...BARCLAY MESSERLY ROAD AND MCCONNELL EAST ROADS WILL 
  BE FLOODED AND IMPASSABLE. 
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

$$
677 
WGUS81 KCLE 011026
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
626 AM EDT THU MAY 1 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  MAHONING RIVER AT LEAVITTSBURG
  MAHONING RIVER AT YOUNGSTOWN
  EAGLE CREEK AT PHALANX STATION
  BLACK RIVER AT ELYRIA
  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-011826-
/O.CON.KCLE.FL.W.0042.000000T0000Z-140502T0900Z/
/ELRO1.1.ER.140430T2320Z.140501T0900Z.140502T0300Z.NO/
626 AM EDT THU MAY 1 2014

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT  5:00 AM THURSDAY THE STAGE WAS 10.0 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL SLOWLY FALL TODAY AND DROP BELOW FLOOD STAGE 
  BY TONIGHT.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$

OHC075-169-011826-
/O.CON.KCLE.FL.W.0040.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.140501T0700Z.000000T0000Z.NO/
626 AM EDT THU MAY 1 2014

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT  6:00 AM THURSDAY THE STAGE WAS 16.3 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 16.3 FEET BY THIS MORNING 
  THEN BEGIN FALLING.
* AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE
  OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621...
  STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES 
  COUNTY FAIRGROUNDS INUNDATED. 
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
  


$$

OHC155-011826-
/O.EXT.KCLE.FL.W.0043.000000T0000Z-140502T0036Z/
/LEAO1.1.ER.140501T1541Z.140501T1800Z.140501T1836Z.NO/
626 AM EDT THU MAY 1 2014

THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT LEAVITTSBURG.
* AT  5:15 AM THURSDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL SLOWLY RISE TO NEAR FLOOD STAGE THIS MORNING.
* AT 10.0 FEET...LOWLAND FLOODING WILL OCCUR NEAR THE TOWN OF 
  LEAVITTSBURG.

$$

OHC099-011826-
/O.EXT.KCLE.FL.W.0044.000000T0000Z-140501T1847Z/
/YGWO1.1.ER.000000T0000Z.140501T0030Z.140501T1247Z.NO/
626 AM EDT THU MAY 1 2014

THE FLOOD WARNING CONTINUES FOR
  THE MAHONING RIVER AT YOUNGSTOWN.
* AT  5:15 AM THURSDAY THE STAGE WAS 10.2 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY THIS 
  MORNING.
* AT 10.0 FEET...FLOODING OCCURS IN LOWLAND AREAS NEAR YOUNGSTOWN.  
  LOW LYING SECONDARY ROADS MAY BE FLOODED.

$$

OHC155-011826-
/O.EXT.KCLE.FL.W.0041.000000T0000Z-140501T2331Z/
/PHAO1.1.ER.140430T0857Z.140430T1500Z.140501T1731Z.UU/
626 AM EDT THU MAY 1 2014

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  6:00 AM THURSDAY THE STAGE WAS 10.0 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY THIS 
  AFTERNOON.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

$$
937 
WGUS81 KCLE 011446
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1046 AM EDT THU MAY 1 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-012246-
/O.EXT.KCLE.FL.W.0042.000000T0000Z-140502T1200Z/
/ELRO1.1.ER.140430T2320Z.140501T1200Z.140502T0600Z.NO/
1046 AM EDT THU MAY 1 2014

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT 10:00 AM THURSDAY THE STAGE WAS 10.0 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$

OHC075-169-012246-
/O.CON.KCLE.FL.W.0040.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.140501T1300Z.000000T0000Z.NO/
1046 AM EDT THU MAY 1 2014

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT 10:00 AM THURSDAY THE STAGE WAS 16.3 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO A STAGE OF 16.0 FEET BY FRIDAY 
  MORNING.
* AT 17.0 FEET...PRIVATE PROPERTY ON WATER STREET IN THE VILLAGE OF 
  KILLBUCK FLOODED.  SEVERAL COUNTY AND LOCAL ROADS IMPASSABLE 
  INCLUDING STATE ROUTE 16 AND 60 NORTH, AND COUNTY ROAD 621. 
* AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE
  OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621...
  STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES 
  COUNTY FAIRGROUNDS INUNDATED. 
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
  


$$
039 
WGUS81 KCLE 012116
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
516 PM EDT THU MAY 1 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION
  KILLBUCK CREEK NEAR KILLBUCK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-012146-
/O.CAN.KCLE.FL.W.0042.000000T0000Z-140502T1200Z/
/ELRO1.1.ER.140430T2320Z.140501T1200Z.140501T1756Z.NO/
516 PM EDT THU MAY 1 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK RIVER AT ELYRIA.
* AT  4:00 PM THURSDAY THE STAGE WAS 9.2 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* FELL BELOW FLOOD STAGE AT  1:56 PM THURSDAY.
* FORECAST...THE RIVER WILL FALL TO 7.7 FEET BY FRIDAY MORNING.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

$$

OHC075-169-020515-
/O.CON.KCLE.FL.W.0040.000000T0000Z-000000T0000Z/
/KILO1.1.ER.000000T0000Z.140501T1800Z.000000T0000Z.NO/
516 PM EDT THU MAY 1 2014

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT  5:00 PM THURSDAY THE STAGE WAS 16.3 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WAS NEAR CREST AND WILL DROP BELOW FLOOD 
  STAGE SATURDAY AFTERNOON.
* AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE
  OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621...
  STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES 
  COUNTY FAIRGROUNDS INUNDATED. 
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
  


$$

OHC155-020515-
/O.EXT.KCLE.FL.W.0041.000000T0000Z-140502T1043Z/
/PHAO1.1.ER.140430T0857Z.140501T1630Z.140502T0443Z.UU/
516 PM EDT THU MAY 1 2014

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  5:00 PM THURSDAY THE STAGE WAS 10.3 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE LATE 
  TONIGHT.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Apr 30, 3:50 PM EDT, 12 minutes earlier.

Area forecast discussion, Apr 30, 3:50 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
350 PM EDT WED APR 30 2014

.SYNOPSIS...
THE OCCLUDED FRONT WAS OVER WESTERN OHIO AND WILL SLOWLY MOVE EAST
OF THE AREA TONIGHT AS LOW PRESSURE OVER WISCONSIN DRIFTS ACROSS
THE GREAT LAKES. THE LOW WILL LIFT OUT ACROSS EASTERN CANADA BY
THE WEEKEND BUT THE TROUGH ALOFT WILL LINGER OVER THE GREAT LAKES
MUCH OF THE WEEKEND. HIGH PRESSURE FROM THE PLAINS STATE WILL
BUILD EAST EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE FRONT AND UPPER LOW HAVE BEEN SLOW TO MOVE EAST DURING THE
AFTERNOON AND EVENING AND I WILL ASSUME THAT THAT WILL CONTINUE TO
BE THE CASE INTO TONIGHT. WILL HAVE THE HIGHEST POP ACROSS EXTREME
NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA WHERE THE CONVEYOR OF RAIN
WILL SLOWLY DRIFT EAST AND WEAKEN. THE DRY SWATH ACROSS NW OHIO HAS
FILLED IN WITH CUMULUS. NOT MUCH GOING ON AS OF THIS DISCUSSION BUT
WITH THE FRONT LYING NEAR THE OH/IN BORDER IT COULD FURNISH THE
CONVERGENCE NEEDED TO GENERATE NEW SHOWERS/STORMS INTO TONIGHT.
THERE IS DECENT UPPER DIVERGENCE PROGGED WITH THE JET ALOFT THROUGH
THE EVENING. WILL HAVE A "CHANCE" POP ACROSS NW OHIO. SLIGHTLY
COOLER AIR WILL FILTER IN BEHIND THE FRONT. LOWS IN THE MID 40S NW
OHIO WITH UPPER 40S/AROUND 50 ELSEWHERE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
THE FRONT SHOULD BE EAST OF THE FORECAST AREA THURSDAY MORNING BUT
THE UPPER LOW WILL BE SLOW TO OPEN UP AND THE TROUGH WILL BE VERY
SLOW TO MOVE EAST. A FAIR AMOUNT OF STRATOCUMULUS WILL SLIDE EAST
BEHIND THE FRONT BUT SINCE THE TROUGH AXIS WILL STILL BE TO THE WEST
IT LEAVES THE DOOR OPEN FOR A FEW BREAKS IN THE CLOUDS THURSDAY.
CHANCES ARE THAT MUCH OF THE DAY WILL END UP CLOUDY AND THERE WILL
BE AN INCREASING THREAT FOR SHOWERS FROM THE WEST ALTHOUGH THE
MAJORITY OF THE SHOWERS WILL END UP BEING LIGHT OR SPRINKLES AND A
FAIR AMOUNT OF THE DAY MIGHT BE RAIN FREE. HIGHS THURSDAY 55 TO 60.

WE SHOULD BE UNDER THE TROUGH AND CORE OF THE COOLEST AIR ON FRIDAY
WITH CLOUDS AND A FEW SHOWERS. HIGHS IN THE LOWER/MID 50S. THE COLD
ADVECTION WILL BEGIN TO TAPER OFF BY FRIDAY NIGHT.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
THE LONG TERM BEGINS SATURDAY WITH A REINFORCING UPPER LOW DROPPING
SOUTHEAST ACROSS SASKATCHEWAN AND WESTERN ONTARIO WITH A SURFACE LOW
AND ASSOCIATED COLD FRONT HEADING TOWARD THE REGION. MANUAL GUIDANCE
TAKES THE FRONT ACROSS THE REGION SATURDAY NIGHT WITH A DECENT
NORTHWEST GRADIENT LEFT ACROSS THE AREA LATE SATURDAY NIGHT AND
EARLY SUNDAY. HIGH PRESSURE WILL BUILD IN SUNDAY NIGHT AND MONDAY.
TEMPS NEAR TO BELOW NORMAL SATURDAY THROUGH MONDAY. AFTER MONDAY
HOWEVER...MODELS DO POINT TO LOW PRESSURE DEVELOPING IN THE CENTRAL
PLAINS WITH RISING HEIGHTS ACROSS THE OHIO VALLEY AND LOWER GREAT
LAKES AS WARMER AIR MOVES NORTH. THERE SHOULD BE A PERIOD OF PRECIP
WITH THE WARM FRONT WITH THE BEST SHOT OF THAT OCCURRING ON TUESDAY
WITH TEMPS NEAR TO ABOVE NORMAL BY MID WEEK.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
RAIN IS MAINLY ALONG AND EAST OF A LINE FM KCMH TO KCLE EARLY THIS
AFTERNOON WITH THE BAND LARGELY UNCHANGED FROM EARLIER TODAY. TO
THE WEST SATELLITE SHOWS A DRY SLOT ALONG A LINE WHICH INCLUDES KFDY-
KTOL WITH CONDITIONS FROM MVFR TO VFR. FURTHER WEST OF THE AREA
CONDITIONS AGAIN DROP TO SOLID MVFR/IFR. THROUGH THE REST OF THE
AFTERNOON AND EVENING EXPECT ONLY A SLOW PROGRESSION EAST OF THE
FEATURES AS AN OCCLUDED FRONT MOVES EAST ACROSS THE AREA THROUGH
THE EVENING. OVERNIGHT AIR MASS WILL REMAIN QUITE MOIST ALTHOUGH
FORCING FOR RAIN WILL DECREASE. DID PUT IN THE POSSIBILITY OF LIGHT
RAIN HOWEVER JUST GIVEN THE SYNOPTIC PATTERN. TOWARDS MORNING
ALLOWED FOR A DROP TO IFR CIGS AS WELL. EXPECT MVFR/VFR MIX
THURSDAY.

.OUTLOOK...WIDESPREAD NON-VFR BEHIND THE COLD FRONT THURSDAY NIGHT
THROUGH FRIDAY NIGHT.

&&

.MARINE...
EAST TO SOUTHEAST FLOW WILL TURN SOUTHWEST OVERNIGHT BEHIND AND
OCCLUDED/COLD FRONT.  COULD NEED A SMALL CRAFT ADVISORY THURSDAY
LATE AFTERNOON/EVENING AS THE SOUTHWEST FLOW INCREASES TO 15 TO 20
KNOTS AS THE SURFACE LOW OVER WISCONSIN OPENS UP AND MOVE QUICKLY
EAST ACROSS THE LAKES. SOUTHWEST FLOW WILL CONTINUE AT 15 TO 20
KNOTS OR SO THROUGH SATURDAY AND THEN INCREASE TO 20 TO 25 KNOTS AND
TURN NORTHWEST SUNDAY BEHIND CANADIAN LOW PRESSURE BRUSHING THE
LAKES AS IT MOVES SOUTHEAST ACROSS ONTARIO. THIS WILL LIKELY BRING
WAVES UP TO 5-7 FEET. WINDS AND WAVES WILL DECREASE SUNDAY NIGHT
INTO MONDAY AS HIGH PRESSURE BUILDS ACROSS THE LAKE FROM THE NORTH.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...TK
AVIATION...TK
MARINE...TK
Hazardous weather outlook, Apr 30, 3:33 AM EDT, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
333 AM EDT WED APR 30 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-010745-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
333 AM EDT WED APR 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

ANY PERIODS OF HEAVY RAIN COULD CAUSE PONDING OF WATER IN LOW LYING
AREAS AND POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-010745-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
333 AM EDT WED APR 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 30, 3:40 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
340 PM EDT WED APR 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     HAIL             PERRYSVILLE             40.66N 82.31W
04/29/2014  E1.00 INCH       ASHLAND            OH   TRAINED SPOTTER

&&

THOMPSON

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 8:21 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow39 min
Apr 29, 8:34 PM EDTSevere Thunderstorm WarningCLEKnox56 min
Apr 29, 8:49 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky56 min
Apr 29, 8:50 PM EDTSpecial Marine WarningCLE85 min
Apr 29, 8:53 PM EDTSevere Thunderstorm WarningCLEAshland, Crawford, Richland67 min
Apr 29, 9:03 PM EDTTornado WarningCLERichland42 min
Apr 29, 9:19 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Lorain, Medina56 min
Apr 29, 9:27 PM EDTSpecial Marine WarningCLE2 hr
Apr 30, 12:07 AM EDTRiver Flood WarningCLETrumbull47 hr
Apr 30, 4:04 PM EDTRiver Flood WarningCLETrumbull18 hr
Apr 30, 4:04 PM EDTRiver Flood WarningCLEMahoning19 hr
Apr 30, 6:06 PM EDTAreal Flood AdvisoryCLEAshland, Holmes, Knox, Richland, Wayne24 hr

Nearby

River Flood Warnings in Ohio, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.